UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Regularized estimation for the least absolute relative error models with a diverging number of covariates Journal article
Computational Statistics and Data Analysis, 2016,Volume: 96,Page: 104-119
Authors:  Xia X.;  Liu Z.;  Yang H.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/14
Diverging Number Of Covariates  Least Absolute Relative Error  Least Squares Approximation  Oracle Properties  Variable Selection